Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 13, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Feb 24, 2017, 3:42 PM EST. It took effect at Feb 25, 2017, 1:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2017, 3:42 PM EST (20:42 UTC)
- In effect from
- Feb 25, 2017, 1:00 AM EST
- Expired
- Feb 26, 2017, 10:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
803 WHUS73 KIWX 242042 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 PM EST FRI FEB 24 2017 LMZ043-046-250400- /O.NEW.KIWX.SC.Y.0013.170225T0600Z-170226T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 342 PM EST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 5 AM EST SUNDAY. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES: 3 TO 7 FEET BUILDING TO 5 TO 10 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
011 WHUS73 KIWX 250257 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 957 PM EST FRI FEB 24 2017 LMZ043-046-251100- /O.CON.KIWX.SC.Y.0013.170225T0600Z-170226T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 957 PM EST FRI FEB 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 5 AM EST SUNDAY... * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES: BUILDING TO 5 TO 10 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
843 WHUS73 KIWX 250851 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 AM EST SAT FEB 25 2017 LMZ043-046-251700- /O.EXT.KIWX.SC.Y.0013.000000T0000Z-170226T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 AM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS: WEST 15 TO 30 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. WINDS BACKING TO SOUTHWEST AT 15 TO 30 KNOTS ON SUNDAY. * WAVES: 5 TO 8 FEET TODAY GRADUALLY SUBSIDING TO 4 FEET OR LESS SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
340 WHUS73 KIWX 251600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST SAT FEB 25 2017 LMZ043-046-252300- /O.CON.KIWX.SC.Y.0013.000000T0000Z-170226T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS: WEST 20 TO 30 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. WINDS BACKING TO SOUTHWEST AT 15 TO 30 KNOTS ON SUNDAY. * WAVES: 5 TO 10 FEET TODAY GRADUALLY SUBSIDING TO 4 FEET OR LESS LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
635 WHUS73 KIWX 252127 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 PM EST SAT FEB 25 2017 LMZ043-046-260530- /O.EXT.KIWX.SC.Y.0013.000000T0000Z-170226T1500Z/ /O.NEW.KIWX.GL.W.0004.170226T1500Z-170227T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 PM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING BECOMING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT. SOUTHWEST INCREASING TO 20 TO 25 KNOTS SUNDAY WITH 35 KNOT GALE GUSTS LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: 5 TO 8 FEET TODAY GRADUALLY SUBSIDING TO 3 TO 5 FEET EARLY SUNDAY...THEN BUILDING TO 3 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
521 WHUS73 KIWX 260308 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 PM EST SAT FEB 25 2017 LMZ043-046-261115- /O.CON.KIWX.SC.Y.0013.000000T0000Z-170226T1500Z/ /O.CON.KIWX.GL.W.0004.170226T1500Z-170227T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1008 PM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: WEST 10 TO 20 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT. SOUTHWEST INCREASING TO 20 TO 25 KNOTS SUNDAY WITH 35 KNOT GALE GUSTS LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: 4 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET OVERNIGHT...THEN BUILDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
116 WHUS73 KIWX 260852 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 AM EST SUN FEB 26 2017 LMZ043-046-261700- /O.CON.KIWX.SC.Y.0013.000000T0000Z-170226T1500Z/ /O.CON.KIWX.GL.W.0004.170226T1500Z-170227T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: SOUTHWEST 15 TO 30 KNOTS. GUSTS TO 35 KNOT GALES BY AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 3:24 PM EST, 18 minutes earlier.
Area forecast discussion, Feb 24, 3:24 PM EST, 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
324 PM EST Fri Feb 24 2017
.SYNOPSIS...
Issued at 318 PM EST Fri Feb 24 2017
Low pressure will track rapidly into Michigan by this evening with
a strong cold front sweeping across the area. Showers and
thunderstorms, some possibly severe, will move through by mid
evening with much colder arriving in its wake for the weekend.
Snow showers will be possible mainly Saturday as strong northwest
flow and weak disturbance impact the lakes area. Temperatures will
trend back to near or above normal levels into next week.
&&
.SHORT TERM...(Through Tonight)
Issued at 318 PM EST Fri Feb 24 2017
Convective event slowly unfolding in what is more of a typical
March/April airmass with much of the area well rooted in the warm
sector as low pressure tracks across far NW parts of the area this
afternoon. Record already broke at Ft Wayne with a high of 69. Most
areas seeing temps in the 60s with dewpoints in the mid 50s.
Lakeshore areas have not gotten to enjoy the warm air thus far. Pre
frontal trough has been attempting to light up and initially
struggled as strong EML kept things capped and updraft strength
limited. Shortwave trough now approaching and allowing for uptick in
convective initiation and subsequent severe threat, especially
into SE Michigan as well as portions of NW Ohio. Will need to
watch these areas but main area of concern now highlighted by
recent SWOMCD issued for convective threat along the cold front
with radar showing very disorganized development from NW Indiana
into portions of Illinois. To summarize, strong to severe storms
still possible into the evening hours with high res models
suggesting potential at least scattered reports of wind damage in
any LEWP/QLSC signatures and a risk for large hail/isolated
tornadoes in discrete cells or in notches on above mentioned
convective lines. Severe threat should end rapidly by 3Z with
colder air rapidly falling in behind the front.
&&
.LONG TERM...(Saturday through Friday)
Issued at 318 PM EST Fri Feb 24 2017
Few changes to long term with focus on severe weather threat in near
term.
Cold air will be firmly entrenched at the start of the period with
lake enhanced snow showers across at least the northwestern quarter
to third of the area. Local accumulations of around an inch will be
possible with some slick spots not out of the realm of possibility.
It will be blustery and cold with highs only in the lower to middle
30s and a stiff nw wind of 10 to 20 mph with higher gusts. Both the
winds and snow showers will rapidly diminish Sat night as the
trough pulls away and start of at least limited ridging commences.
Highs Sunday will head back to normal levels in the low to mid
40s.
Longwave trough will dig once again to the west and allow for
increasing heights and a series of systems to bring increased rain
chances, especially by mid week as the main trough ejects and heads
for the Great Lakes. Warmer temperatures will occur ahead of it with
highs in the 40s and 50s falling back to below normal levels in its
wake with highs in the 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1230 PM EST Thu Feb 23 2017
Low pres over ne IL will shift into sw MI by late aftn as trailing
cold front surges east this evening. Grungy warm sector wwd of
prefrontal trough bisecting cwa sw-ne slowing sfc based
destabilization underneath as yet formidable mid level capping
inversion. However approach of upper trough out of IA will lead to
erosion of this feature as better height falls spread east and
still expect convection to initiate over nw IN twd 20Z.
Otherwise current prefrontal convection continues to struggle yet
likely to serve as a focus point for sfc based storms as cold front
approaches this evening...east of KSBN terminal but west of KFWA.
Quick upscale growth expected with brief near severe potential twd
00Z at KFWA. Strong low level cold advection follows with widespread
mvfr conditions thereafter tonight along with likely snow showers
invof KSBN late.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory from 1 AM Saturday to 5 AM EST Sunday for
LMZ043-046.
&&
SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Feb 24, 5:37 AM EST, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 537 AM EST Fri Feb 24 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-251045- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 537 AM EST Fri Feb 24 2017 /437 AM CST Fri Feb 24 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Severe storms are possible this afternoon and evening with damaging winds the main threat. Hail to one inch in diameter and short-lived tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-251045- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 537 AM EST Fri Feb 24 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Strong to severe storms with gusty winds are expected this afternoon. High winds and waves will cause hazardous conditions for small craft tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High winds and waves will cause hazardous conditions for small craft Saturday through Sunday morning. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Feb 24, 10:36 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM TSTM WND DMG 2 SSE HARBERT 41.85N 86.61W
02/24/2017 BERRIEN MI EMERGENCY MNGR
8" DIAMETER TREE DOWN INTO PHONE LINES.
&&
BMLLocal storm report, Feb 24, 10:48 AM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 AM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM TSTM WND DMG STEVENSVILLE 42.01N 86.53W
02/24/2017 BERRIEN MI EMERGENCY MNGR
LARGE TREE LIMBS ~2" IN DIAMETER ACROSS
ROADWAY.
0744 AM TSTM WND DMG SAINT JOSEPH 42.10N 86.49W
02/24/2017 BERRIEN MI EMERGENCY MNGR
LARGE TREE ~1' IN DIAMETER FELL ACROSS THE
ROAD.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:08 AM EST | Special Weather Statement | IWX | Saint Joseph | 37 min |
| Feb 24, 3:56 PM EST | Special Weather Statement | IWX | Jay | 34 min |
| Feb 24, 4:20 PM EST | Severe Thunderstorm Warning | IWX | Marshall, Saint Joseph | 40 min |
| Feb 24, 4:41 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 24 min |
| Feb 24, 6:08 PM EST | Special Weather Statement | IWX | Kosciusko | 37 min |
| Feb 24, 6:32 PM EST | Special Weather Statement | IWX | LaGrange | 28 min |
| Feb 24, 7:26 AM EST | Severe Thunderstorm Warning | IWX | Berrien | 34 min |
| Feb 24, 7:51 AM EST | Special Weather Statement | IWX | Cass | 24 min |
| Feb 24, 4:12 PM EST | Special Weather Statement | IWX | Cass | 33 min |
| Feb 24, 4:26 PM EST | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 34 min |
| Feb 24, 4:59 PM EST | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 20 min |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.